# SDR SCNA96216

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421S
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT LAV SMOKE DETECTOR WILL NOT SHUT OFF.  REMOVED AND REPLACED THE RIGHT AFT LAV SMOKE DETECTOR, OPS CHECKED GOOD.
